Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


Multiobjective Capacitated Fractional Transportation Problem with Mixed Constraints

PP: 235-242
Sheema Sadia, Neha Gupta, Qazi M. Ali,
In this article, the problem of determining the optimal transportation schedule is formulated as multiobjective capacitated fractional transportation problem with mixed constraints, in which objectives are fractional functions and constraints are linear. The compromise solution of the problem is derived by using a fuzzy programming approach, in which we use three different forms of membership functions viz. linear, exponential and hyperbolic, and lexicographic goal programming with minimum distances techniques. The problem and solution procedures are demonstrated through a numerical example.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved